Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pain in knee

i have pain in left knee joint for the last about one year
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  628
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
thanks for choosing health care have not mentioned your age.See if you are an middle aged individual above 45-50 years this could be due early beginning of wear and tear of joint.You should see an orthopedic surgeon and should take treatment.You should also take more of diet which contains good amount of calcium like green vegetables and milk products.also learn some knee exercise which will strengthen the joint and prevent or slow the degenerative process.
Answered: Fri, 4 Mar 2011
I find this answer helpful
  Anonymous's Response
You have not mentioned your age or sex and no other symptoms beside this ,but if it did not start after injury to knee then it could be rheumatic if in young age and osteoarthritic if in old age.

Anyways I would suggest you one homeopathic medicine which would work in both cases .You can take rhus tox 30 4 tabs 4 times in a day for 15 days and if you do not see any signs of relief than you can consult your nearest homeopathic physician for further aid in this,

Answered: Fri, 4 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor